# SDR SWIA201642497

- Difficulty date: August 9, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,938 hours, 29,280 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT INBD FLAP VANE L/E OTBD CENTER CAP DUE TO CHAFING.  REPLACED THE LT INBD FLAP VANE OTBD CENTER L/E CAP PN 601R14303-51 IAW SRM.
